# SDR DALA2016070605106

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE, COUNTERSINK, SETTLEMENT AREA, 141AL.  CORROSION ON FUEL ACCESS PLATE 141AL, COUNTERSINK AND SETTLEMENT AREA WAS REMOVED AND FOUND OUT OF LIMITS WITH 3 ADJACENT HOLES .665", .665", .665".  THEREFORE WAS REPLACED IAW SRM 51-10-04 AND 57-10-01.
